# SDR MASA200602032

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,475 hours, 4,655 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7004 ORD - PASSENGER DOOR WARNING IN FLT.  MX REPAIRED BROKEN WIRE ON HARNESS.
